Discussions that mention relafen

Back Problems board


Pepper, I'm sooooo sorry you had that reaction.I wish you could get a break from all of it. At least you knew enough that something must be wrong and got help right away, thankfully! I've never taken neurontin, but I did get severe facial swelling (especially my eyes, which were about closed shut) when I took Relafen and Mobic, which are just more types of anti-inflammatories. Though I didnt get so bad to have to go to the ER. I really do hope you can find something that doesnt give you a bad reaction and that helps your pain! And glad you are now okay.
Pepper, make sure to also ask your pharamacist about other drugs. Only because the doctors don't always know all the possibilities of the plethora of drugs. Pharmacists specialize in drugs and should know more in depth info of cross reactions, types of reactions, side effects, etc. When my eyes swelled shut while taking the relafen and mobic, I went straight to my pharmacist first (only down the street), showed him and he told me to stop taking it right away and said it was probably an allergic reaction if I was not having any other symptoms. It could have possibly been kidney related, but only my eyes that I knew of were having symptoms. I've had times where I was prescribed several different drugs from the same doc..and come to find out I shouldnt have been taking them together, as per the Pharmacist. So it's just another layer of person to get advice from about it.